# SDR DALA2016051603960

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 69,513 hours, 52,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ROW 16-19 INOPERATIVE.  R & R BATTERIES IAW AMM 33-53-00.  OPS CHECKED GOOD.
